# SDR P5CA2016022600037

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,457 hours, 19,406 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT ENGINE FIRE LP1.  FOUND CLAMPS LOOSE ON FIRE LOOP. TIGHTENED IAW AMM 26-41-00. CKS GOOD.
